×

zbMATH — the first resource for mathematics

Nonlinear elliptic problems in strip-like domains: Symmetry of positive vortex rings. (English) Zbl 0513.35035

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35A30 Geometric theory, characteristics, transformations in context of PDEs
35P30 Nonlinear eigenvalue problems and nonlinear spectral theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ambrosetti, A.; Rabinowitz, P.H., Variational methods for nonlinear eigenvalue problems, ()
[2] Ambrosetti, A.; Rabinowitz, P.H., Dual variational methods in critical points theory and applications, J. funct. analysis, 14, 349-381, (1973) · Zbl 0273.49063
[3] B\scerestycki H. & L\scions P.L., A minimization approach to the problem of global vortex rings, to appear.
[4] B\scerestycki H. & L\scions P.L., Existence of solutions of NL equations. I. The ground state. II. Existence of infinitely many bound states. Arch. Rat. Mech. Anal., to appear.
[5] Bona, J.L.; Bose, D.K.; Turner, R.E.L., Finite-amplitude steady waves in stratified fluids, () · Zbl 0491.35049
[6] Brascamp, H.J.; Lieb, E.H.; Luttinger, J.M., A general rearrangement inequality for multiple integrals, J. funct. analysis, 17, 227-237, (1974) · Zbl 0286.26005
[7] E\scsteban M.J. & L\scions P.L., A compactness lemma, Nonlinear Analysis, to appear.
[8] Fraenkel, L.E.; Berger, M.S., A global theory of steady vortex rings in an idea fluid, Acta math., 132, 14-51, (1974) · Zbl 0282.76014
[9] Gidas, B.; Ni, W.; Nirenberg, L., Symmetry and related properties via the maximum principle, Comm. math. physics, 68, 209-283, (1979) · Zbl 0425.35020
[10] G\scidas B., Ni W. & N\scirenberg L., Symmetry of positive solutions of nonlinear elliptic equations in \(R\)^N, to appear.
[11] Lieb, E.H., Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Studies appl. math., 57, 93-105, (1977) · Zbl 0369.35022
[12] L\scions P.L., Minimization problems in L1(\(R\)3), J. funct. analysis, to appear.
[13] Ni, W., On the existence of global vortex rings, J. analyse math., XXXVII, 208-247, (1980) · Zbl 0457.76020
[14] Pohozaev, S., Eigenfunctions of the equation δu+λf(u)=0, Sov. math. doklady, 5, 1408-1411, (1965) · Zbl 0141.30202
[15] Serrin, J., A symmetry problem in potential theory, Arch. rat. mech., 43, 304-318, (1971) · Zbl 0222.31007
[16] Strauss, W.A., Existence of solitary waves in higher dimensions, Comm. math. physics, 55, 149-162, (1977) · Zbl 0356.35028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.